Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 104, NWS Louisville, KY

June 8, 2007Anderson County, Mercer County, Washington County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 8, 2007, 1:29 PM EDT for Anderson County, Mercer County, Washington County, Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2007, 1:29 PM EDT (17:29 UTC)
Expired
Jun 8, 2007, 2:15 PM EDT
In force
46 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Anderson County, KY, Mercer County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 9:45 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 081731
SVRLMK
KYC005-167-229-081815-
/O.NEW.KLMK.SV.W.0104.070608T1729Z-070608T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
129 PM EDT FRI JUN 8 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANDERSON COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN MERCER COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN WASHINGTON COUNTY IN NORTH CENTRAL KENTUCKY...

* UNTIL 215 PM EDT...

* AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
  AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 11 MILES WEST OF LAWRENCEBURG TO 22 MILES SOUTHWEST OF
  LAWRENCEBURG..AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAWRENCEBURG BY 145 PM EDT...
  BONDVILLE BY 200 PM EDT

LAT...LON 3784 8520 3789 8515 3794 8515 3808 8506
      3810 8488 3808 8484 3803 8485 3793 8482
      3791 8484 3788 8479 3788 8479

$$
TWF
1 follow-up statement
000 
WWUS53 KLMK 081807
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
203 PM EDT FRI JUN 8 2007

KYC005-229-081813-
/O.CAN.KLMK.SV.W.0104.000000T0000Z-070608T1815Z/
ANDERSON KY-WASHINGTON KY-
203 PM EDT FRI JUN 8 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON AND 
ANDERSON COUNTIES IS CANCELLED...

THE STRONGEST THUNDERSTORMS HAVE MOVED OUT OF NORTHERN WASHINGTON 
AND ANDERSON COUNTIES. REPORTS INDICATED 30 TO 40 MPH WINDS OCCURRED 
WITH THESE STORMS AS THEY MOVED THROUGH...ALTHOUGH NO SEVERE WEATHER 
REPORTS OR DAMAGE HAVE BEEN RECEIVED AT THIS TIME. 

LAT...LON 3788 8480 3786 8501 3793 8497 3794 8493
      3793 8488 3795 8482 3794 8483 3793 8482
      3791 8484

$$

KYC167-081815-
/O.CON.KLMK.SV.W.0104.000000T0000Z-070608T1815Z/
MERCER KY-
203 PM EDT FRI JUN 8 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTHERN MERCER COUNTY...

AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SCATTERED THUNDERSTORMS OVER NORTHERN MERCER COUNTY. THESE STORMS 
COULD STILL PRODUCE GUSTY WINDS AS THEY MOVE TO THE EAST AT 30 TO 40 
MPH. THE STORMS WILL EXIT THE NORTHERN PART OF MERCER COUNTY BY 215 
PM EDT...SO THE WARNING WILL BE ALLOWED TO EXPIRE AT 215 PM EDT. 

LAT...LON 3788 8480 3786 8501 3793 8497 3794 8493
      3793 8488 3795 8482 3794 8483 3793 8482
      3791 8484

$$
TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:09 PM EDT, 20 minutes earlier.

Area forecast discussion, Jun 8, 1:09 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
109 PM EDT FRI JUN 8 2007

.AVIATION...
OBVIOUSLY MAIN CONCERN IS IMPENDING CONVECTION. MAIN THUNDER
ACTIVITY WILL BE MOVING THROUGH SDF AND BWG DURING THE FIRST HOUR OF
THE FORECAST...WITH LEXINGTON OVER THE FIRST COUPLE HOURS. EXPECT
OCCASIONAL MVFR CONDITIONS WITH THE STORMS...ALONG WITH GUSTY WEST
WINDS.

AFTER THE STORMS PASS THROUGH...NOT MUCH MORE IN THE WAY OF
STORMINESS IS EXPECTED. THERE WILL BE A COUPLE HOURS OF LIGHT RAIN
AND THEN DRY CONDITIONS FOR THE REST OF THE PERIOD. WILL PROBABLY
SEE SOME MVFR FOG AROUND DAWN...ESPECIALLY AT BOWLING GREEN.

13

.15Z MESO UPDATE...
STORMS ARE OBVIOUSLY STRUGGLING SO FAR THIS MORNING OVER SOUTH
CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. THIS IS NOT ENTIRELY
UNEXPECTED...AS CONVECTIVE SYSTEMS OFTEN WEAKEN AROUND THIS TIME OF
DAY. STRONGEST SURFACE WIND GUSTS WE HAVE SEEN SO FAR HAVE BEEN ON
THE ORDER OF 35 TO 45 MPH FROM DUBOIS COUNTY INTO ORANGE COUNTY.

HOWEVER...ALL IS NOT LOST. LIFTED INDEX HAS DROPPED TO -6 OVER
CENTRAL KENTUCKY AS ATMOSPHERE THERE CONTINUES TO HEAT AND
DESTABILIZE. SHORTLY BEFORE 15Z NEW CELLS WERE BEGINNING TO DEVELOP
BETWEEN BOWLING GREEN AND MAMMOTH CAVE. COLD FRONT STILL WELL OFF TO
THE WEST OVER SOUTHWEST ILLINOIS. ALSO...NEW CONVECTION WILL BE
POSSIBLE OVER CENTRAL KENTUCKY THIS AFTERNOON ALONG GUST FRONT PUT
OUT BY MORNING CONVECTION. WILL STILL NEED TO KEEP OUR GUARD UP.

SEVERE THUNDERSTORM WATCH TO CONTINUE IN ITS ENTIRETY FOR NOW.

13

.14Z MESO UPDATE...
UPDATED ZONES AND GRIDS FOR NEW SEVERE THUNDERSTORM WATCH. STRONGEST
STORM AFFECTING THE LMK CWFA AT THIS TIME IS ENTERING DUBOIS COUNTY
AS I TYPE THIS...LOOKS TO BE BELOW SEVERE LIMITS RIGHT NOW.

WILL HAVE TO WATCH THE LINE CURRENTLY OVER WESTERN KENTUCKY AS IT
MOVES EAST INTO INCREASINGLY UNSTABLE AIR OVER CENTRAL KENTUCKY.
WILL ALSO WATCH FOR NEW CONVECTION ALONG LEADING GUST FRONT.

13

.1330Z MESO UPDATE...
LINE OF STRONG STORMS WITH POSSIBLE WIND GUSTS OVER 50 MPH ADVANCING
QUICKLY FROM SOUTHWEST INDIANA/WESTERN KENTUCKY. SHOULD BE ENTERING
THE NORTHWEST PORTION OF THE CWFA...AROUND DUBOIS COUNTY...WITHIN
THE NEXT HOUR. WHETHER THE STORMS WILL STILL BE THAT STRONG WHEN
THEY GET THIS FAR EAST IS STILL IN QUESTION. NORMALLY OVERNIGHT
CONVECTIVE SYSTEMS BEGIN TO WANE AFTER SUNRISE. HOWEVER THESE STORMS
HAVE BEEN MAINTAINING THEIR STRENGTH...AND THE COMPLEX OVER
SOUTHWEST INDIANA HAS TAKEN ON A RATHER MENACING BOW SHAPE WITH THE
MAIN SUPERCELL AT THE NORTH END OF THE BOW. EVANSVILLE RADAR HAS
BEEN INDICATING WINDS OF 60 KNOTS AT 1200 FEET. WILL OBVIOUSLY NEED
TO KEEP AN EYE ON THIS.

AS FOR THE GRIDS...HAVE INCREASED CLOUDCOVER THIS MORNING AND THIS
EVENING. ALSO HAVE INCREASED POPS IN THE NORTHWEST THIS MORNING
SINCE SOLID LINE OF STORMS WILL BE IMPACTING THAT AREA VERY SOON.

STORMS WILL CONTINUE TO CROSS THE REGION THIS AFTERNOON. SEVERE
WEATHER WILL STILL BE POSSIBLE...ESPECIALLY IN THE EAST WHERE THERE
WILL BE THE MOST OPPORTUNITY FOR HEATING.

13

.AVIATION (12Z TAF ISSUANCE)...

OF IMMEDIATE CONCERN IS LOW LEVEL WIND SHEAR WHICH WAS DROPPED AS OF
THIS ISSUANCE AS 1K TO 2K FOOT SW WINDS HAVE DECREASED TO 30-40KTS
WHILE SFC SW WINDS HAVE INCREASED TO AROUND 10KTS. THIS TREND WILL
CONTINUE INTO THE AFTN.

MAIN PROBLEM FOR REST OF FORECAST WILL BE TIMING THE SHOWERS/
THUNDERSTORMS FORMING ALONG AND AHEAD OF THE COLD FRONT HEADED OUR
WAY. CURRENT INDICATIONS ARE THE THUNDERSTORMS SHOULD ARRIVE AT
LOUISVILLE (SDF)...IN THE 16Z TO 18Z TIME FRAME AND BWG/LEX
SHORTLY AFTER THAT. HAVE BUMPED UP TSTM CHCS FOR SDF AND LEX WITH
TEMPO GROUPS FROM 18Z-23Z WHICH WILL AT TIMES SEND VSBYS INTO THE
MVFR RANGE. FOR NOW WILL KEEP IN VCNTY AT BWG...BUT CUD GO TO A
TEMPO GROUP NEXT ISSUANCE IF CURRENT RADAR TRENDS CONTINUE. TSTMS
SHUD BE EXITING ALL THE TAF SITES AFTER 00Z AS CDFNT DROPS INTO TN.

DK

.SHORT TERM (TODAY AND TONIGHT)...

POTENTIAL FOR SVR STORMS THE FOCUS THIS PD.

WV IMAGERY INDICATES SHRTWV TROF ACRS THE UPR MS VLY PRECEDED BY
CDFNT EXTENDING FROM ERN IA TO WRN MO ATTM. PROFILERS ARE SHOWING 5H
70-80 KT SW JET JUST AHEAD OF TROF IN THE VICINITY OF THE FRONT.
SFC/LO LVL THETA E AXIS EXTENDS FROM CNTRL AR TO CNTRL MO TO NRN IL
ATTM WITH A SECONDARY AXIS FROM NRN MS TO WRN TN/W KY. STRONG
MOISTURE/DEWPOINT GRADIENT ALONG FRONT ATTM.

UPR LEVEL TROF FLATTENS AS IT APPROACHES OUR FORECAST AREA (FA) LATE
TODAY AND PASSES THRU TNGT. MODELS HAVE CLOSED THE GAP ON FROPA
TIMING-MAYBE AN HOUR OR 2 APART WITH GFS STILL FASTEST WITH FRONT
PASSING THRU LOUISVILLE BY 00Z. SHRT RANGE MODELS...INCLUDING OUR
HIEST RESOLUTION LOCAL WRF...ARE CONSISTENT WITH INDICATING SCT TO
NMRS TSTMS REACHING OUR NWRN MOST FA BY ABOUT MIDDAY AS MID LEVEL
CAP WEAKENS...EXITING TO THE SOUTH OF THE OHIO RIVER BY 00Z AND THEN
OUT OF OUR SERN MOST FA BY ABOUT 04Z.

SPECULATING THAT OUR GREATEST SVR THREAT THIS AFTN AND EARLY EVE
WILL BE ACRS THE NERN QUAD OF OUR FA INCLUDING OUR SERN INDIANA
COUNTIES INTO THE BLUEGRASS REGION INCLUDING FFT AND LEX FROM ABOUT
19Z TIL 00Z. THIS AREA IS ON THE SWRN BORDER OF SPCS HIGHEST PROBS
FOR SVR STORMS.

IT APPEARS THAT MOISTURE/INSTABILITY (DEWPOINTS WILL CLIMB INTO THE
LOWER 70S AT MOST LOCALES AND CAPES PROGGED LOCALLY TO 3500 J/KG)ARE
CERTAINLY PLENTIFUL FOR THIS EVENT...HOWEVER DYNAMICS/WIND FIELDS
OVERALL ARE ON THE WANE TODAY. HOWEVER...LOCAL WRF INDICATES A 45KT
LO LVL JET COINCIDING WITH A BNDRY LAYER HELICITY MAX AT 21Z ON THE
FRONT OVER SRN INDIANA JUST N AND E OF SDF TDA...DROPPING INTO THE
BLUEGRASS REGION BY 00Z AND DECREASING AFTERWARD.

SO THE THINKING IS...INCREASE POPS TO LIKELY BY THE AFTN WITH STORMS
BECOMING MORE WIDESPREAD WITH TIME. A FEW STORMS MAY BECOME SVR WITH
WIND/HAIL ABOUT EQUAL AS THREATS...PRIMARILY IN THAT AREA MENTIONED
ABOVE.

KIRKPATRICK

.LONG TERM (SATURDAY THROUGH THURSDAY)...

SATURDAY AND SUNDAY...

INCREDIBLE LATE SPRING WEATHER FOR THE WEEKEND...UPPER LEVEL PATTERN
STARTING THE WEEKEND FINDS A STRONG BUT FLATTENED RIDGE ACROSS THE
GULF STATES AND ZONAL FLOW ACROSS THE NORTHERN HALF OF THE CONUS.
SURFACE HIGH PRESSURE MOVES SLOWLY INTO THE OHIO VALLEY AND GREAT
LAKES DURING THE PERIOD...KEEPING MOSTLY CLEAR SKIES EACH DAY...AND
BRINGING A DRY NORTHEAST OR EASTERLY FLOW INTO THE REGION. NEAR
NORMAL TEMPS EACH DAY...WITH SUNDAY BEING SLIGHTLY WARMER OF THE TWO
DAYS. LOW HUMIDITY EACH DAY AS DEWPOINTS SHOULD DROP INTO THE 50S.

MONDAY THROUGH TUESDAY...

SOME AMPLITUDE INCREASE TO THE SOUTHERN RIDGE DURING THE EARLY WORK
WEEK...AND A CLIMB IN H850 TEMPS IS EXPECTED. DIURNAL CU LOOKS
POSSIBLE EACH DAY...BUT WITH EASTERLY FLOW MONDAY AND TUESDAY WOULD
NOT EXPECT PRECIP EITHER DAY AS THIS IS TYPICALLY A DRY SETUP FOR
THE REGION. ALSO...THE INCREASE IN MID LEVEL WARMING CREATING A
CAP...AND BASICALLY JUST THE LACK OF ANY TRIGGER TO SPEAK OF WOULD
LIMIT CONVECTION FROM DEVELOPING. HAVE THEREFORE REMOVED POPS
FOR TUESDAY...EURO WOULD AGREE WITH THIS FOR THE MOST PART AND GOOD
AGREEMENT FROM THE MREF TO STAY DRY EACH DAY AS WELL. DID TWEAK EACH
DAY WARMER THAN PREVIOUS FORECASTED...BUT DID NOT GO AS FAR AS THE
MEXMOS...TRENDED UP DUE TO THE INCREASED H850 TEMPS SEEN IN BOTH THE
EURO AND GFS CLOSE TO 18 OR 19 C.

WEDNESDAY AND THURSDAY...

MADE NO CHANGES TO THE LAST TWO DAYS OF THE FORECAST PACKAGE. THE
MREF ENSEMBLES HAVE TRENDED MUCH WETTER...WITH MORE THAN 50 PERCENT
OF THE MEMBERS SHOWING .1 OF RAINFALL BOTH DAYS. AT THE SAME TIME
THE 00Z EURO IS NOT NEARLY AS BULLISH ON THE RAINFALL THREAT
WEDNESDAY SHOWING A DRY DAY...MORE SO FOR THURSDAY WHERE MUCH MORE
LOW LEVEL MOISTURE ENTERS THE REGION ALLOWING FOR GREATER
INSTABILITY. ABOVE NORMAL TEMPS THOUGH LOOK TO CONTINUE EITHER WAY
AS H850 TEMPS REMAIN WARM AROUND 18 OR 19 C.

--SCHOTT

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...SEVERE THUNDERSTORM WATCH WEST OF A LINE FROM LEXINGTON TO
TOMPKINSVILLE UNTIL 20Z...EXCEPT OHIO HANCOCK BRECKINRIDGE AND MEADE.
SEVERE THUNDERSTORM WATCH EAST OF A LINE FROM LEXINGTON TO
TOMPKINSVILLE UNTIL 01Z.
IN...NONE.

&&
Hazardous weather outlook, Jun 8, 11:30 AM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1130 AM EDT FRI JUN 8 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-090830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
1130 AM EDT FRI JUN 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL MOVE INTO SOUTHERN INDIANA LATE THIS AFTERNOON AND
INTO CENTRAL KENTUCKY BY EVENING. NUMEROUS THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND AHEAD OF THIS FRONT. THE STRONGEST
STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WINDS AND UP TO
QUARTER SIZE HAIL. AT THIS TIME...THE AREA WITH THE GREATEST SEVERE
POTENTIAL APPEARS TO BE EASTERN AND SOUTHERN SECTIONS OF CENTRAL
KENTUCKY INCLUDING LEXINGTON AND BOWLING GREEN.

THE STORMS SHOULD EXIT SOUTH CENTRAL KENTUCKY BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON
HOURS WEDNESDAY AND THURSDAY. NO SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

13

In the hours before

Local storm report, Jun 8, 12:36 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1236 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     RUSSELLVILLE            36.84N 86.89W
06/08/2007                   LOGAN              KY   EMERGENCY MNGR

            TREES DOWN...POWER LINES DAMAGED.

&&

CMC
Special weather statement, Jun 8, 12:45 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1245 PM EDT FRI JUN 8 2007

KYZ063-073-074-081730-
ALLEN-BARREN-HART-
1145 AM CDT FRI JUN 8 2007

...LINE OF STRONG STORMS WILL MOVE ACROSS ALLEN...BARREN...AND HART
COUNTIES...

AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
MUNFORDVILLE TO FRANKLIN...OR ALONG A LINE EXTENDING FROM 37 MILES
NORTHEAST OF BOWLING GREEN TO 18 MILES SOUTHWEST OF BOWLING GREEN...
AND MOVING SOUTHEAST AT 40 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR MUNFORDVILLE BY 1155 AM CDT.
  NEAR SCOTTSVILLE BY 1210 PM CDT.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

JSD
Local storm report, Jun 8, 12:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1258 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND GST     BOWLING GREEN           36.97N 86.44W
06/08/2007  E60 MPH          WARREN             KY   BROADCAST MEDIA

1250 PM     TSTM WND DMG     BOWLING GREEN           36.97N 86.44W
06/08/2007                   WARREN             KY   BROADCAST MEDIA

            POWER LINES DOWN

&&

CMC
Local storm report, Jun 8, 1:14 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
114 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TSTM WND DMG     AUBURN                  36.87N 86.70W
06/08/2007                   LOGAN              KY   TRAINED SPOTTER

            TREE AND POWER LINE DOWN

&&

SLD
Local storm report, Jun 8, 1:22 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
122 PM EDT FRI JUN 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     TSTM WND DMG     FRANKLIN                36.73N 86.57W
06/08/2007                   SIMPSON            KY   EMERGENCY MNGR

            TREE DOWN

&&

SLD
Special weather statement, Jun 8, 1:22 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
122 PM EDT FRI JUN 8 2007

KYZ036-037-040>043-047>049-055>057-067-081900-
SCOTT KY-HARRISON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-
MADISON KY-LINCOLN KY-
INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...DANVILLE...LANCASTER...RICHMOND...STANFORD
122 PM EDT FRI JUN 8 2007

...THUNDERSTORMS MOVING ACROSS THE BLUEGRASS REGION OF CENTRAL KENTUCKY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED
THUNDERSTORMS MOVING ACROSS THE BLUEGRASS REGION OF CENTRAL
KENTUCKY. THE STRONGEST STORMS WERE LOCATED IN A BROKEN LINE FROM
NICHOLAS COUNTY SOUTHWESTWARD THROUGH LINCOLN COUNTY. THESE STORMS
WERE MOVING EAST AT 40 MPH. EXPECT BRIEF HEAVY RAINS...WIND GUSTS
TO 45 MPH...AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

ADDITIONAL THUNDERSTORMS JUST EAST OF THE LOUISVILLE METRO AREA
WILL ALSO MOVE EAST INTO THE BLUEGRASS REGION THIS AFTERNOON. SOME
OF THESE THUNDERSTORMS MAY INTENSIFY AS THE HEAD EAST. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR EAST CENTRAL KENTUCKY UNTIL
900 PM EDT.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO...YOUR LOCAL
MEDIA...AND WEATHER.GOV/LEXINGTON ON THE INTERNET FOR THE LATEST
UPDATES AND POSSIBLE WARNINGS.

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 12:36 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson24 min
Jun 8, 12:54 PM EDTSevere Thunderstorm WarningLMKWarren21 min
Jun 8, 1:03 PM EDTSevere Thunderstorm WarningLMKSimpson27 min
Jun 8, 1:53 PM EDTSevere Thunderstorm WarningLMKCumberland, Monroe37 min
Jun 8, 2:47 PM EDTSevere Thunderstorm WarningLMKBourbon, Nicholas43 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.